Library Header Image
LSE Research Online LSE Library Services

A multiple threshold AR(1)model

Chan, K.S, Petruccelli, J.D, Woolford, S.W and Tong, Howell (1985) A multiple threshold AR(1)model. Journal of Applied Probability, 22 (2). pp. 267-279. ISSN 0021-9002

Full text not available from this repository.
Item Type: Article
Official URL:
Additional Information: © 1985 Applied Probability Trust
Divisions: Economics
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Date Deposited: 08 Jul 2008 08:57
Last Modified: 18 May 2024 06:18

Actions (login required)

View Item View Item